# SDR SWAA2016111409610

- Difficulty date: October 18, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: 6557463
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FLOOR MOUNT ASSEMBLY CORRODED.  R&R MOUNT ASSEMBLY IAW AMM.
